Show simple item record

dc.contributor.authorPadhi, Seshadev ( )
dc.date.accessioned2021-05-28T13:15:11Z
dc.date.available2021-05-28T13:15:11Z
dc.date.issued2005-06-23
dc.identifier.citationPadhi, S. (2005). Asymptotic behaviour of solutions to $n$-order functional differential equations. Electronic Journal of Differential Equations, 2005(65), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13651
dc.description.abstractWe establish conditions for the linear differential equation y(n)(t) + p(t)y(g(t)) = 0 to have property A. Explicit sufficient conditions for the oscillation of the equation is obtained while dealing with the property A of the equations. A comparison theorem is obtained for the oscillation of the equation with the oscillation of a third order ordinary differential equation.
dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectOscillatory solutionen_US
dc.subjectNonoscillatory solutionen_US
dc.subjectProperty Aen_US
dc.titleAsymptotic behaviour of solutions to n-order functional differential equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record